Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 98318, 25 pages
http://dx.doi.org/10.1155/JAMSA/2006/98318

Quasilinearization for the periodic boundary value problem for systems of impulsive differential equations

1Department of Mathematics and Computer Science, Denison University, Granville, Ohio 43023, OH, USA
2Department of Mathematics, University of Louisiana, Lafayette 70504, LA, USA

Received 20 June 2005; Revised 25 August 2005; Accepted 26 August 2005

Copyright © 2006 S. G. Hristova and A. S. Vatsala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Baĭnov and S. G. Hristova, “The method of quasilinearization for the periodic boundary value problem for systems of impulsive differential equations,” Applied Mathematics and Computation, vol. 117, no. 1, pp. 73–85, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. E. Bellman and R. E. Kalaba, Quasilinearization and Nonlinear Boundary-Value Problems, vol. 3 of Modern Analytic and Computional Methods in Science and Mathematics, American Elsevier, New York, 1965. View at Zentralblatt MATH · View at MathSciNet
  3. S. G. Hristova and G. K. Kulev, “Quasilinearization of a boundary value problem for impulsive differential equations,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 399–407, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Lakshmikantham, “An extension of the method of quasilinearization,” Journal of Optimization Theory and Applications, vol. 82, no. 2, pp. 315–321, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, New Jersey, 1989. View at Zentralblatt MATH · View at MathSciNet
  6. V. Lakshmikantham and J. J. Nieto, “Generalized quasilinearization for nonlinear first order ordinary differential equations,” Nonlinear Times and Digest, vol. 2, no. 1, pp. 1–9, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Lakshmikantham, N. Shahzad, and J. J. Nieto, “Methods of generalized quasilinearization for periodic boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods, vol. 27, no. 2, pp. 143–151, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Lakshmikantham and A. S. Vatsala, Generalized Quasilinearization for Nonlinear Problems, vol. 440 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1998. View at Zentralblatt MATH · View at MathSciNet
  9. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, New Jersey, 1995. View at Zentralblatt MATH · View at MathSciNet